PDA

View Full Version : Losing weight after tapering steroids



3boys4me
12-14-2006, 10:05 AM
I was wondering how long it takes to lose the weight and puffiness when tapering steroids.
I didn't really notice how puffy I was until I saw some pics of my slef. I was wondering how long it will take for that to go away now that I am tapering down my prednisone from 20 mg to 10 mg to hope fully 5 mg. Anybody with experience...positive or negative I will appreciate it!

kkelly
12-14-2006, 11:39 AM
Hi There
I know what you mean abou the photos really showing the puffiness.....I find though that it goes away really quickly for me. I notice a difference within the first few days of tapering my dose. I am at 11.2 (2 and 1/4 pills) right now and my face looks almost normal - have been at 25 mg most ofthe time. My hair is also different on lower doses = less frizzy etc. I don't think it will take too long for you. Good luck, its a great accomplishment to taper isn't it?
all the best
karen

Missy
12-14-2006, 10:27 PM
It is funny to look at your photos - I can look at my face and estimate the dose of Prednisone I was on at the time!

mnjodette
12-16-2006, 02:26 AM
I'm avoiding being in photos whenever possible. I'll take all the pix this Christmas..then I don't need to be in 'em. Every time I look in the mirror I just groan. I didn't realize how vain I was until I got sick. I really HATE looking like this and will be very glad to lose the 'moon face!'

Jody